# SDR QXEA200602606

- Difficulty date: October 1, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 13,260 hours, 13,555 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521062
- Part serial: 010C0182
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 898 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR2389: NR 2 DC GEN CAUTION LIGHT ILLUMINATED.  WENT THROUGH CHECKLIST AND NR 2 DC GEN DID NOT RESET.  SHORTLY AFTER NR 2 DC GEN HOT CAUTION LIGHT ILLUMINATED AND PER CHECKLIST, LEFT NR 2 DC GEN SWITCH OFF FOR REMAINDER OF FLIGHT.  BOTH CAUTION LIGHTS REMAINED ILLUMINATED.  MAINTENANCE INSPECTED AND FOUND NR 2 ENGINE DC STARTER/GENERATOR FAILED INTERNALLY.  REMOVED NR 2 ENGINE STARTER AND REPLACED WITH NEW PART FROM STOCK IAW MTC 6243101.  OPS CHECK OF STARTER AND DC 28V GENERATION SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
